# SDR GLBA2001179

- Difficulty date: August 12, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N226GL
- Make and model: Beech 1900D
- Aircraft serial: UE226
- Aircraft time: 11,765 hours, 15,255 cycles
- Engine: Pwa PT6A67D
- System (JASC): 7320 · Fuel Controlling System
- Part: Line
- Condition: Loose
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE NOT MAKING TORQUE.  TIGHTENED LOOSE PY LINE, OPS CHECKED SATISFACTORY.
